|Aug 13 2009|
I reported as directed to the doctor this morning with how I was tolerating the Tigan 3 times a day along with the Mirapex.
The overall consensus was that I am not tolerating the medicationwell and that the side effects are more detrimental to me than the medication is helpful. That's the frustrating part - when the medicine helps and you can see improvement but the side effects are worse.
So, for the next two days I've got to taper down to 0.50 mg - 1 tablet 3 times a day. Then day 3 to reduce it down to 0.25 mg - 1 tablet 3 times a day for two days. And, during this time, as the nausea starts subsiding, I'm to reduce the amount of Tigan being used to prevent vomiting.
After that, I'll be medication free until September 3rd. The doctor wants me to be totally free and clear of all medications for that appointment so that he can decide if Requip will be the best way to go at this point or perhaps another medication; or a combination of medications.
I'm not certain as to what my feelings / emotions are about this at this time. I'm still absorbing the doctor's latest decision. The whole venture, I will admit, scares me half to death to be totally symptomatic again and needing a lot of help. I'd been regaining some independence and now we're going back to square one.
However ... I still am trying to stay focused on - I may have Parkinson's Disease but I will not let it have me! This will only be a temporary set back hopefully.
This is NOT cool!!!!
Tigan update for nausea/vomiting due to Mirapex si...
The Mirapex Blues
Are You Sure This Is Wednesday Because It Feels Li...
Update on Call to Social Worker
Call Me Ishmael!
Preparing For Appointment with PD Specialist
Members who read this post also read:
Why does everything have to be so damned hard?
what I've dealt with so far...
It all came flooding back!
Life can kick you in the butt